# SDR UIEA2020042900911

- Difficulty date: April 28, 2020
- Submitted: April 29, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 98,583 hours, 18,928 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT UPON LANDING( INSPECTED APU SIGHT GLASS AND FOUND TO BE LOW. SERVICED APU WITH 02 QUARTS OF OIL IAW B767 AMM 12-13-04. OPS CHECK GOOD. APU STARTED FIRST ATTEMPT. NO DEFECTS NOTED. )
